Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Can Buscopan be taken with Depakote?

DOCTOR OF THE MONTH - Jun 2014
Jun 2014
User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2496 Questions
Question
Can buscopan be taken with depakote?
Posted Tue, 5 Aug 2014 in Mental Health
 
 
Answered by Dr. Abhishek Kapoor 20 minutes later
Brief Answer:
It can take it

Detailed Answer:
Hi
Thanks for using healthcare magic. I, Dr Abhishek Kapoor, would help you in this query.

Hyocine (buscopan) is a antispasmodic drug and help to decrease abdominal pain. It does not have any major drug interaction with depakote (sodium valproate). You can take it without any fear.

If you can more query, you can ask.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by
 
Follow-up: Can Buscopan be taken with Depakote? 10 minutes later
Thank you for your answer . Please advise if pariet can be taken with depakote?
 
 
Answered by Dr. Abhishek Kapoor 36 minutes later
Brief Answer:
You can take it with depakote

Detailed Answer:
Hi

Pariet contains rabeprazole and it is a antacid. It would help to decrease acidity. There is no harm in taking it with depakote.

Regards
Dr. Abhishek Kapoor
Psychiatrist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor